# SDR CALA2025040703568

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 70,345 hours, 21,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10C EMERGENCY FLOOR LGT HANGING R/R EPL ATTCHMENT HOUSING REF AMM 25-25-00. OPS CHECK GOO. PARTS USED:  EMERGENCY LIGHTS - GENERAL VISUAL INSPECTION (ADDED BY EC0300-01601) PROCEDURE - DOOR 3L AISLE EMERGENCY LIGHT AT HANDRAIL. INOP RELAMPED DOOR 3L AISLE EMERGENCY LIGHT REF AMM 33-51-05. OP CHECK GOOD.
